# SDR 2A6D20220120004

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N810LF
- Make and model: Snias AS350B3
- Aircraft serial: 7015
- Aircraft time: 4,672 hours, 11,142 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,266 hours, 11,486 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 350A211041143
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 4,672 hours, 11,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSMISSION SUPPORT FRAME (PN 350A21-1041-143) HAS CHAFING DAMAGE ON THE LOWER FLANGE FROM AN UNSECURED CABLE. THE DAMAGE IS UNDER THE TRANSMISSION DECK AT THE AFT RH CORNER OF THE TRANSMISSION CUTOUT. THE CHAFING ON THE TRANSMISSION DECK FRAME WITH A LENGTH OF .42” AND WIDTH OF .19” WITH A MAX DEPTH OF .014”.
